# SDR WX0A2015102072958

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,628 hours, 30,460 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LG RETRACTED, CB 26P, LG WARNING POPS.  AFTER TAKEOFF, WHEN LG RETRACTED, ALL 4 ANTI-SKID ANNUNCIATORS ILLUMINATED.  RAN QRH 32.2 & CONTINUED FLIGHT.  FOUND LG ANTI-RETRACTION CABLE TENSION SPRING CHAFING WIRE G200C22.  CONNECTED CABLE TENSION SPRING TO BRACKET IAW MM 32-31-01.  REPAIRED WIRE G200C22 IAW SWPM 20-10-03.  PERFORMED EXTENSION & RETRACTION TEST OF ALL GEAR IAW MM 32-30-00.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
